American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35P15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 120 found      Go to page: 1 2 3 4

[1] Julie Rowlett, Pablo Suárez-Serrato and Samuel Tapie. Dynamics and Zeta functions on conformally compact manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] V. I. Burenkov and M. Otelbaev. Comparison of the singular numbers of correct restrictions of elliptic differential operators. Trans. Moscow Math. Soc. 75 (2014) 115-131.
Abstract, references, and article information
View Article: PDF

[3] G. Rozenblum and M. Solomyak. On spectral estimates for the Schr\"odinger operators in global dimension 2. St. Petersburg Math. J. 25 (2014) 495-505.
Abstract, references, and article information   
View Article: PDF

[4] Romain Petrides. Maximization of the second conformal eigenvalue of spheres. Proc. Amer. Math. Soc. 142 (2014) 2385-2394.
Abstract, references, and article information   
View Article: PDF

[5] F. Hérau, M. Hitrik and J. Sjöstrand. Supersymmetric structures for second order differential operators. St. Petersburg Math. J. 25 (2014) 241-263.
Abstract, references, and article information   
View Article: PDF

[6] Guillaume Poliquin. Bounds on the Principal Frequency of the $p$-Laplacian. Contemporary Mathematics 630 (2014) 349-366.
Book volume table of contents   
View Article: PDF

[7] Türkay Yolcu. Refined bounds for the eigenvalues of the Klein-Gordon operator. Proc. Amer. Math. Soc. 141 (2013) 4305-4315.
Abstract, references, and article information   
View Article: PDF

[8] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[9] Ailana Fraser and Richard Schoen. Minimal surfaces and eigenvalue problems. Contemporary Mathematics 599 (2013) 105-121.
Book volume table of contents   
View Article: PDF

[10] Susovan Pal. Construction of a Closed Hyperbolic Surface of Arbitrarily Small Eigenvalue of Prescribed Serial Number. Contemporary Mathematics 590 (2013) 161-165.
Book volume table of contents   
View Article: PDF

[11] Qing-Ming Cheng and Hongcang Yang. Universal bounds for eigenvalues of a buckling problem II. Trans. Amer. Math. Soc. 364 (2012) 6139-6158.
Abstract, references, and article information   
View Article: PDF

[12] L. Aermark and A. Laptev. Hardy inequalities for a magnetic Grushin operator with Aharonov--Bohm type magnetic field. St. Petersburg Math. J. 23 (2012) 203-208. MR 2841670.
Abstract, references, and article information   
View Article: PDF

[13] Colette Anné and Junya Takahashi. $p$-spectrum and collapsing of connected sums. Trans. Amer. Math. Soc. 364 (2012) 1711-1735. MR 2869189.
Abstract, references, and article information   
View Article: PDF

[14] Evans M. Harrell II and Joachim Stubbe. Trace identities for commutators, with applications to the distribution of eigenvalues. Trans. Amer. Math. Soc. 363 (2011) 6385-6405. MR 2833559.
Abstract, references, and article information
View Article: PDF

[15] Ben Andrews and Julie Clutterbuck. Proof of the fundamental gap conjecture. J. Amer. Math. Soc. 24 (2011) 899-916. MR 2784332.
Abstract, references, and article information   
View Article: PDF

[16] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information   
View Article: PDF

[17] Jürgen Jost, Xianqing Li-Jost, Qiaoling Wang and Changyu Xia. Universal bounds for eigenvalues of the polyharmonic operators. Trans. Amer. Math. Soc. 363 (2011) 1821-1854. MR 2746667.
Abstract, references, and article information   
View Article: PDF

[18] Jian Deng and Christopher Jones. Multi-dimensional Morse Index Theorems and a symplectic view of elliptic boundary value problems. Trans. Amer. Math. Soc. 363 (2011) 1487-1508. MR 2737274.
Abstract, references, and article information   
View Article: PDF

[19] Qing-Ming Cheng and Hongcang Yang. Universal inequalities for eigenvalues of a clamped plate problem on a hyperbolic space. Proc. Amer. Math. Soc. 139 (2011) 461-471. MR 2736329.
Abstract, references, and article information   
View Article: PDF

[20] Yasuhito Miyamoto. Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain. Proc. Amer. Math. Soc. 139 (2011) 975-984. MR 2745649.
Abstract, references, and article information   
View Article: PDF

[21] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[22] Selma Yildirim Yolcu. An improvement to a Berezin-Li-Yau type inequality. Proc. Amer. Math. Soc. 138 (2010) 4059-4066. MR 2679626.
Abstract, references, and article information   
View Article: PDF

[23] Leandro M. Del Pezzo and Julián Fernández Bonder. An optimization problem for the first weighted eigenvalue problem plus a potential. Proc. Amer. Math. Soc. 138 (2010) 3551-3567. MR 2661555.
Abstract, references, and article information   
View Article: PDF

[24] He-Jun Sun. Yang-type inequalities for weighted eigenvalues of a second order uniformly elliptic operator with a nonnegative potential. Proc. Amer. Math. Soc. 138 (2010) 2827-2837. MR 2644896.
Abstract, references, and article information   
View Article: PDF

[25] Peter D. Hislop and Peter Müller. The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010) 2141-2150. MR 2596053.
Abstract, references, and article information   
View Article: PDF

[26] B. Franke, C.-R. Hwang, H.-M. Pai and S.-J. Sheu. The behavior of the spectral gap under growing drift. Trans. Amer. Math. Soc. 362 (2010) 1325-1350. MR 2563731.
Abstract, references, and article information   
View Article: PDF

[27] Ross G. Pinsky. Spectral analysis of a class of nonlocal elliptic operators related to Brownian motion with random jumps. Trans. Amer. Math. Soc. 361 (2009) 5041-5060. MR 2506436.
Abstract, references, and article information   
View Article: PDF

[28] Natalia Babych and Johannes Zimmer. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009) 311-326. MR 2514637.
Abstract, references, and article information
View Article: PDF

[29] Jesse Ratzkin and Andrejs Treibergs. A Payne-Weinberger eigenvalue estimate for wedge domains on spheres. Proc. Amer. Math. Soc. 137 (2009) 2299-2309. MR 2495263.
Abstract, references, and article information   
View Article: PDF

[30] Ahmad El Soufi, Evans M. Harrell II and Saïd Ilias. Universal inequalities for the eigenvalues of Laplace and Schrödinger operators on submanifolds. Trans. Amer. Math. Soc. 361 (2009) 2337-2350. MR 2471921.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 120 found      Go to page: 1 2 3 4